Economics at your fingertips  

Certain Subclasses of Bi-Close-to-Convex Functions Associated with Quasi-Subordination

Gurcharanjit Singh (), Gurmeet Singh () and Gagandeep Singh ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-6

Abstract: In the present investigation, we introduce certain new subclasses of the class of biunivalent functions in the open unit disc defined by quasi-subordination. We obtained estimates on the initial coefficients and for the functions in these subclasses. The results present in this paper would generalize and improve those in related works of several earlier authors.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2019/6947020

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:6947020